# SDR SWIA200922003

- Difficulty date: July 11, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 16,760 hours, 13,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4458, CABIN EMERGENCY LIGHTS INOP.  RELAMPED.
